Zero-sum block designs and graph labelings

Tuza, Zsolt (1995) Zero-sum block designs and graph labelings. JOURNAL OF COMBINATORIAL DESIGNS, 3 (2). pp. 89-99.

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Systems and Control Lab
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 14:51
Last Modified: 11 Dec 2012 14:51
URI: http://eprints.sztaki.hu/id/eprint/948

Update Item Update Item